# SDR AALA202404293062

- Difficulty date: April 15, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 23,116 hours, 9,151 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3060
- Condition: Leaking
- Location: Zone 100
- Part time: 52,745 hours, 23,251 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCKS SMELL BETWEEN ROWS 8 AND ROW 33.  15 MILE FINAL DESCENDING THROUGH 5000 FEET.  MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003.
